Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 100, NWS Tulsa, OK

May 30, 2012Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 30, 2012, 12:31 AM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2012, 12:31 AM CDT (05:31 UTC)
Expired
May 30, 2012, 1:30 AM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 171 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 7:33 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
2060 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WUUS54 KTSA 300531
SVRTSA
OKC023-127-300630-
/O.NEW.KTSA.SV.W.0100.120530T0531Z-120530T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1231 AM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 130 AM CDT

* AT 1228 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES SOUTHEAST OF SNOW TO 18 MILES NORTHWEST OF
  BOSWELL...MOVING SOUTHEAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  KELLOND...ANTLERS...CLOUDY...RATTAN...BOSWELL...OLETA...KENT...
  SOPER...MESSER...HUGO LAKE STATE PARK...HUGO...GOODLAND...SAWYER...
  RAYMOND GARY STATE PARK AND FORT TOWSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3390 9556 3393 9557 3392 9562 3403 9595
      3412 9594 3416 9598 3416 9579 3431 9578
      3443 9535 3432 9504 3424 9505 3423 9514
      3395 9515 3395 9522 3389 9525 3387 9529
      3387 9549
TIME...MOT...LOC 0531Z 293DEG 32KT 3436 9535 3415 9610

$$
3 follow-up statements
500 
WWUS54 KTSA 300555
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1255 AM CDT WED MAY 30 2012

OKC023-127-300630-
/O.CON.KTSA.SV.W.0100.000000T0000Z-120530T0630Z/
CHOCTAW OK-PUSHMATAHA OK-
1255 AM CDT WED MAY 30 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
SOUTHERN PUSHMATAHA AND CHOCTAW COUNTIES...

AT 1251 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF SOBOL TO BOSWELL...MOVING
SOUTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CORINNE...
APPLE...MESSER...SOBOL...HUGO...HUGO LAKE STATE PARK...GOODLAND...
GAY...FALLON...SAWYER...GRANT...FORT TOWSON...ORD...SWINK...RAYMOND
GARY STATE PARK...FROGVILLE AND HUSKEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3424 9505 3423 9514 3395 9515 3395 9522
      3389 9525 3387 9529 3387 9549 3390 9556
      3393 9557 3392 9562 3402 9592 3435 9513
      3432 9504
TIME...MOT...LOC 0555Z 293DEG 32KT 3428 9511 3399 9581

$$
749 
WWUS54 KTSA 300617
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT WED MAY 30 2012

OKC127-300626-
/O.CAN.KTSA.SV.W.0100.000000T0000Z-120530T0630Z/
PUSHMATAHA OK-
117 AM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PUSHMATAHA COUNTY IS
CANCELLED...

LAT...LON 3398 9578 3416 9544 3416 9518 3395 9515
      3395 9522 3389 9525 3387 9529 3387 9549
      3389 9553 3393 9557 3392 9562
TIME...MOT...LOC 0616Z 301DEG 31KT 3408 9512 3386 9547

$$

OKC023-300630-
/O.CON.KTSA.SV.W.0100.000000T0000Z-120530T0630Z/
CHOCTAW OK-
117 AM CDT WED MAY 30 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
CHOCTAW COUNTY...

AT 114 AM CDT...THE LEADING EDGE OF A LINE OF SEVERE THUNDERSTORMS 
WAS LOCATED FROM 6 MILES NORTHEAST OF SWINK TO ORD...MOVING 
SOUTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HUSKEY AND
FROGVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3398 9578 3416 9544 3416 9518 3395 9515
      3395 9522 3389 9525 3387 9529 3387 9549
      3389 9553 3393 9557 3392 9562
TIME...MOT...LOC 0616Z 301DEG 31KT 3408 9512 3386 9547

$$
387 
WWUS54 KTSA 300627
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 AM CDT WED MAY 30 2012

OKC023-300635-
/O.EXP.KTSA.SV.W.0100.000000T0000Z-120530T0630Z/
CHOCTAW OK-
127 AM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW COUNTY EXPIRES AT 130
AM CDT...

THAT PART OF THE STORM LINE WITH THE POTENTIAL TO PRODUCE STRONG 
WINDS AND HAIL HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

THUNDERSTORM ACTIVITY WILL CONTINUE IN CHOCTAW THROUGH 2AM...BUT 
SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

LAT...LON 3398 9578 3416 9544 3416 9518 3395 9515
      3395 9522 3389 9525 3387 9529 3387 9549
      3389 9553 3393 9557 3392 9562
TIME...MOT...LOC 0625Z 301DEG 31KT 3404 9504 3382 9539

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 11:48 PM CDT, 43 minutes earlier.

Area forecast discussion, May 29, 11:48 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT TUE MAY 29 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
SOUTHEAST AND EXIT ALL TAF SITES BY AROUND 08Z. VFR CONDITIONS
WILL THEN PREVAIL UNTIL LATE WEDNESDAY AFTERNOON OR EARLY EVENING
WHEN WIDESPREAD SHOWERS AND THUNDERSTORMS ARE ONCE AGAIN LIKELY TO
AFFECT ALL TAF SITES.

&&

.PREV DISCUSSION... /ISSUED 945 PM CDT TUE MAY 29 2012/

DISCUSSION...
STORM EVOLUTION INTO A SOUTHEAST MOVING COMPLEX IS WELL UNDERWAY
WITH A TRANSITION AWAY FROM A HAIL THREAT AND TOWARDS A DAMAGING
WIND THREAT. THE GREATEST INSTABILITY IS ACROSS SOUTH CENTRAL
OKLAHOMA SO THE WORST OF THE STORMS WILL LIKELY REMAIN CONFINED TO
THE SOUTHWEST PART OF OUR FORECAST AREA FROM HERE ON
OUT...ALTHOUGH ISOLATED WIND GUSTS NEAR 60 MILES AN HOUR WILL BE
POSSIBLE JUST ABOUT ANYWHERE ALONG THE LEADING EDGE OF THE LINE.

HAVE ADJUSTED POPS AND SKY COVER OVERNIGHT TO FIT CURRENT AND
EXPECTED TRENDS WITH THE REST OF THE FORECAST LEFT AS IS FOR NOW.
WE WILL LIKELY BEGIN CANCELLING COUNTIES FROM THE SEVERE
THUNDERSTORM WATCH SHORTLY.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

AVIATION...05
Hazardous weather outlook, May 29, 5:16 PM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT TUE MAY 29 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
516 PM CDT TUE MAY 29 2012

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS EVENING AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER 7 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 7 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...AFTER 7 PM.

DISCUSSION...
A NEARLY STATIONARY SURFACE BOUNDARY WAS POSITIONED NEAR THE
OKLAHOMA AND KANSAS BORDER THIS AFTERNOON. TO THE SOUTH OF THIS
BOUNDARY...FAVORABLE INSTABILITY ALONG WITH STEEP MID LEVEL LAPSE
RATES HAVE DEVELOPED WITHIN THE STRONG DAYTIME HEATING. THESE
CONDITIONS HAVE ALLOWED FOR THUNDERSTORMS TO BEGIN DEVELOPING
ACROSS WESTERN OKLAHOMA. THESE THUNDERSTORMS WILL HAVE THE
POTENTIAL TO BECOME STRONG TO SEVERE AND MOVE INTO EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING AND OVERNIGHT. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY CONCERNS WITH THIS
ACTIVITY...THOUGH A LIMITED TORNADO THREAT IS POSSIBLE ACROSS
NORTHEAST OKLAHOMA DURING THE EVENING HOURS. THESE THUNDERSTORMS
ARE EXPECTED TO FORM INTO A COMPLEX OF THUNDERSTORMS OVERNIGHT
WITH MORE OF A DAMAGING WIND THREAT ACROSS SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY THROUGH MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
TUESDAY NIGHT THUNDERSTORM ACTIVITY LOOKS TO BE MOVING OUT OF THE
REGION WEDNESDAY MORNING. HOWEVER...WITH THE SURFACE BOUNDARY
REMAINING OVER THE REGION...ADDITIONAL THUNDERSTORMS WITH A SEVERE
WEATHER POTENTIAL WILL BE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND
NIGHT. ALL MODES OF SEVERE WEATHER COULD BE POSSIBLE WITH THIS
ACTIVITY AS THUNDERSTORMS MOVE INTO THE REGION WEDNESDAY
AFTERNOON AND FORM INTO A COMPLEX OF THUNDERSTORMS WEDNESDAY
NIGHT.

THUNDERSTORM POTENTIAL CONTINUES INTO THURSDAY AS THE SURFACE
BOUNDARY PUSHES THROUGH THE REGION AS A COLD FRONT. BEHIND THE
FRONT...COOLER AND DRIER AIR LOOKS TO MOVE INTO THE REGION FOR THE
UPCOMING WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS AND INTERESTED PERSONS SHOULD
CONTINUE TO MONITOR THE LATEST FORECASTS FOR THE POTENTIAL OF
SEVERE WEATHER WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 29, 11:17 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1117 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     HAIL             9 SE SCIPIO             34.96N 95.84W
05/29/2012  E0.75 INCH       PITTSBURG          OK   PUBLIC

            PENNY HAIL REPORTED AT PUMPKIN CENTER.

&&

JDS
Special weather statement, May 29, 11:17 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1117 PM CDT TUE MAY 29 2012

ARZ010-019-029-OKZ068-069-072-074-076-300515-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-HASKELL OK-LE FLORE OK-SEBASTIAN
AR-SEQUOYAH OK-WASHINGTON AR-
1117 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD AND SOUTHWESTERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN SEBASTIAN

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL AND NORTHEASTERN LE FLORE

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 1116 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF BUNCH TO 4 MILES NORTH OF
KEOTA...MOVING EAST AT 30 MPH.  HIGH WINDS WILL LIKELY OCCUR
WELL AHEAD OF THE LINE OF STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3573 9400 3566 9404 3566 9407 3558 9407
      3512 9427 3524 9507 3586 9480
TIME...MOT...LOC 0416Z 281DEG 26KT 3576 9473 3531 9492
Local storm report, May 29, 11:21 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1121 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     2 SW WILBURTON          34.90N 95.33W
05/29/2012  M60 MPH          LATIMER            OK   MESONET

            MEASURED 60 MPH WIND GUST ON WILBURTON MESONET.

&&

JDS
Special weather statement, May 29, 11:53 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT TUE MAY 29 2012

ARZ001-300545-
BENTON AR-
1153 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHERN BENTON

AT 1153 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF HIWASSE...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...MILLER...HILL TOP...
PEA RIDGE...AVOCA...HIWASSE...BELLA VISTA AND GARFIELD.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3638 9395 3640 9445 3650 9443 3651 9442
      3650 9395
TIME...MOT...LOC 0453Z 266DEG 19KT 3648 9440
Local storm report, May 29, 11:58 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1158 PM CDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     TSTM WND DMG     3 S MCALESTER           34.89N 95.77W
05/29/2012                   PITTSBURG          OK   PUBLIC

            REPORT OF A GAS STATION CANOPY CAVED IN AT THE PHILLIPS
            66 ON HWY 69 AT COMANCHE AVE. RELAYED BY MEDIA.

&&

JDS
Special weather statement, May 30, 12:27 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1227 AM CDT WED MAY 30 2012

ARZ001-002-010-011-020-029-OKZ076-300630-
BENTON AR-CARROLL AR-FRANKLIN AR-LE FLORE OK-MADISON AR-SEBASTIAN
AR-WASHINGTON AR-
1227 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON...CARROLL...MADISON AND NORTHEASTERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     FRANKLIN AND SOUTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 1225 AM CDT...GUSTY WINDS RUNNING WELL AHEAD OF WEAKENING STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES WEST OF GATEWAY TO
3 MILES WEST OF WAR EAGLE TO 4 MILES SOUTHWEST OF GEORGETOWN TO 3
MILES SOUTHEAST OF TONEY TO FORT CHAFFEE TO HARTFORD TO
OCTAVIA...MOVING EAST AT 40 MPH.

WIND GUSTS BETWEEN 35 AND 45 MPH WILL OCCUR WHEN THIS WIND SHIFT
LINE PASSES.

LAT...LON 3612 9347 3577 9351 3576 9369 3538 9370
      3540 9380 3532 9381 3513 9404 3507 9423
      3496 9424 3492 9444 3451 9446 3450 9478
      3500 9444 3522 9408 3573 9396 3575 9389
      3576 9396 3651 9403 3650 9330 3612 9329
TIME...MOT...LOC 0525Z 267DEG 33KT 3649 9391 3627 9393
          3597 9382 3549 9387 3523 9396 3500 9433
          3452 9466

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:11 PM CDTSpecial Weather StatementTSAOsage49 min
May 29, 7:27 PM CDTSpecial Weather StatementTSACreek48 min
May 29, 7:49 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
May 29, 8:07 PM CDTSpecial Weather StatementTSACreek53 min
May 29, 8:17 PM CDTSevere Thunderstorm WarningTSAOsage43 min
May 29, 8:25 PM CDTSevere Thunderstorm WarningTSAOsage35 min
May 29, 8:30 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa45 min
May 29, 8:40 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee50 min
May 29, 8:44 PM CDTSevere Thunderstorm WarningTSAOsage46 min
May 29, 8:49 PM CDTSpecial Weather StatementTSATulsa41 min
May 29, 8:55 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa28 min
May 29, 8:57 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner48 min
May 29, 9:18 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee27 min
May 29, 9:29 PM CDTSpecial Weather StatementTSAMuskogee46 min
May 29, 9:34 PM CDTSpecial Weather StatementTSAOkfuskee26 min
May 29, 9:39 PM CDTSpecial Weather StatementTSAWagoner36 min
May 29, 9:46 PM CDTSpecial Weather StatementTSAMcIntosh44 min
May 29, 10:05 PM CDTSpecial Weather StatementTSACherokee, Craig, Mayes, Muskogee, Nowata55 min
May 29, 10:10 PM CDTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee110 min
May 29, 10:19 PM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg41 min
May 29, 10:22 PM CDTSevere Thunderstorm WarningTSALatimer, McIntosh, Pittsburg53 min
May 29, 10:52 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg68 min
May 29, 10:54 PM CDTSpecial Weather StatementTSAOttawa36 min
May 29, 11:04 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa45 min
May 29, 11:17 PM CDTSpecial Weather StatementTSASequoyah58 min
May 29, 11:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha54 min
May 29, 11:38 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha67 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.